Comparison of interacting diffusions and an application to their ergodic theory

J. Theodore Cox, Klaus Fleischmanm, Andreas Greven

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

A general comparison argument for expectations of certain multitime functionals of infinite systems of linearly interacting diffusions differing in the diffusion coefficient is derived. As an application we prove clustering occurs in the case when the symmetrized interaction kernel is recurrent, and the components take values in an interval bounded on one side. The technique also gives an alternative proof of clustering in the case of compact intervals.

Original languageEnglish (US)
Pages (from-to)513-528
Number of pages16
JournalProbability Theory and Related Fields
Volume105
Issue number4
DOIs
StatePublished - Aug 1996

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Comparison of interacting diffusions and an application to their ergodic theory'. Together they form a unique fingerprint.

  • Cite this